Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Regularity in terms of reductions in local Noether lattices


Author: Michael E. Detlefsen
Journal: Proc. Amer. Math. Soc. 43 (1974), 1-7
MSC: Primary 13A15
DOI: https://doi.org/10.1090/S0002-9939-1974-0327728-0
MathSciNet review: 0327728
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An $ (n,d)$-sequence in a local Noether lattice $ (L,M)$ is a sequence of words which satisfy certain factorization properties. If $ (L,M)$ satisfies the union condition, there exist $ (n,d)$-sequences which can be extended to minimal bases for the powers of $ M$. Consequently, if $ (L,M)$ satisfies the union condition, $ (L,M)$ is regular if and only if $ M$ is a minimal reduction.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A15

Retrieve articles in all journals with MSC: 13A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0327728-0
Keywords: Regular local Noether lattice, free monoid, reduction, union condition, analytically independent, $ (n,d)$-sequence
Article copyright: © Copyright 1974 American Mathematical Society